EconPapers    
Economics at your fingertips  
 

On Limits to the Use of Linear Markov Strategies in Common Property Natural Resource Games

Gérard Gaudet () and Hervé Lohoues

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Abstract: We derive conditions that must be satisfied by the primitives of the problem in order for an equilibrium in linear Markov strategies to exist in some common property natural resource differential games. These conditions impose restrictions on the admissible form of the natural growth function, given a benefit function, or on the admissible form of the benefit function, given a natural growth function.

Keywords: common orty; natural resources; differential games; linear Markov strategies (search for similar items in EconPapers)
JEL-codes: C73 D90 Q20 (search for similar items in EconPapers)
Pages: 14 pages
Date: 2005
New Economics Papers: this item is included in nep-agr and nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/1866/544 (application/pdf)

Related works:
Working Paper: On Limits to the Use of Linear Markov Strategies in Common Property Natural Resource Games (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:2005-15

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2020-05-06
Handle: RePEc:mtl:montde:2005-15